MAUDE Adverse Event Report: MOOG MEDICAL DEVICES CURLIN 6000 CMS IV INFUSION PUMP

MOOG MEDICAL DEVICES CURLIN 6000 CMS IV INFUSION PUMP
Model Number 360-1400P
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump was under infusing.They stated that they had to continue one infusion for an additional two hours to complete it and that during another their was approximately 250 ml left in the bag.Mmd did follow up with the initial reporter, who stated that the patient had not experienced any adverse effects due to the complaint.No other information was provided.(b)(4).
 
Additional Manufacturer Narrative
The device was not returned to mmd for investigation.A dhr review was not completed because the serial number was not provided.Because the device was not returned to mmd, no investigation could be performed.This report will be updated if the device is returned to mmd.

Brand Name
CURLIN 6000 CMS IV INFUSION PUMP
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key25521873
Report Number1722139-2026-00155
Device Sequence Number10165328
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1400P
Device Catalogue Number360-1400P
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown